MathSciNet Relay Station
MathSciNet bibliographic data
MR2545869 11F67 (11F11 11F25)
Ganguly, Satadal; Hoffstein, Jeffrey; Sengupta, Jyoti Determining modular forms on ${\rm SL}_2(\Bbb Z)$ by central values of convolution $L$-functions. Math. Ann. 345 (2009), no. 4, 843–857.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement